Bifurcating standing waves for effective equations in gapped honeycomb structures

William Borrelli, W. Borrelli, R. Carlone

Research output: Contribution to journalArticle

Abstract

In this paper, we deal with two-dimensional cubic Dirac equations, appearing as an effective model in gapped honeycomb structures. We give a formal derivation starting from cubic Schr¨odinger equations and prove the existence of standing waves bifurcating from one band-edge of the linear spectrum.
Original languageEnglish
Pages (from-to)5-14
Number of pages10
JournalNANOSYSTEMS
Volume12
DOIs
Publication statusPublished - 2021

Keywords

  • critical Dirac equations

Fingerprint

Dive into the research topics of 'Bifurcating standing waves for effective equations in gapped honeycomb structures'. Together they form a unique fingerprint.

Cite this